Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

82 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Drug-induced hypoglycaemia: an update.
Ben Salem C, Fathallah N, Hmouda H, Bouraoui K. Ben Salem C, et al. Among authors: fathallah n. Drug Saf. 2011 Jan 1;34(1):21-45. doi: 10.2165/11538290-000000000-00000. Drug Saf. 2011. PMID: 20942513 Review.
Acetaminophen-induced cellulitis-like fixed drug eruption.
Fathallah N, Ben Salem C, Slim R, Boussofara L, Ghariani N, Bouraoui K. Fathallah N, et al. Indian J Dermatol. 2011 Mar;56(2):206-8. doi: 10.4103/0019-5154.80419. Indian J Dermatol. 2011. PMID: 21716550 Free PMC article.
Acute pancreatitis in the course of meprobamate poisoning.
Fathallah N, Zamy M, Slim R, Fain O, Hmouda H, Bouraoui K, Ben Salem C, Biour M. Fathallah N, et al. JOP. 2011 Jul 8;12(4):404-6. JOP. 2011. PMID: 21737904
Co-amoxiclav-induced Stevens Johnson syndrome in a child.
Fathallah N, Hanen Z, Slim R, Boussofara L, Najet G, Bouraoui K, Ben Salem C. Fathallah N, et al. Pan Afr Med J. 2013;14:38. doi: 10.11604/pamj.2013.14.38.1408. Epub 2013 Jan 27. Pan Afr Med J. 2013. PMID: 23560121 Free PMC article.
Drug-induced hyperkalemia.
Ben Salem C, Badreddine A, Fathallah N, Slim R, Hmouda H. Ben Salem C, et al. Among authors: fathallah n. Drug Saf. 2014 Sep;37(9):677-92. doi: 10.1007/s40264-014-0196-1. Drug Saf. 2014. PMID: 25047526 Review.
Paracetamol-induced Stevens Johnson syndrome and cholestatic hepatitis.
Slim R, Fathallah N, Aounallah A, Ksiaa M, Sriha B, Nouira R, Ben Salem C. Slim R, et al. Among authors: fathallah n. Curr Drug Saf. 2015;10(2):187-9. doi: 10.2174/1574886309666140827122735. Curr Drug Saf. 2015. PMID: 25158788
Carbamazepine-induced DRESS with severe eosinophilia confirmed by positive patch test.
Fathallah N, Slim R, Rached S, Ben Salem C, Ghariani N, Nouira R. Fathallah N, et al. Dermatitis. 2014 Sep-Oct;25(5):282-4. doi: 10.1097/DER.0000000000000058. Dermatitis. 2014. PMID: 25207696 No abstract available.
Pustular drug hypersensitivity syndrome due to allopurinol.
Ben Salem C, Saidi W, Larif S, Fathallah N, Slim R, Hmouda H. Ben Salem C, et al. Among authors: fathallah n. Indian J Pharmacol. 2015 Jan-Feb;47(1):123-4. doi: 10.4103/0253-7613.150378. Indian J Pharmacol. 2015. PMID: 25821326 Free PMC article.
82 results
Jump to page
Feedback